# SDR QXEA2015031600138

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #9 REQUIRES REPLACEMENT PN 85338210-111. COMPLETED REMOVAL OF SEAT TRACK#9 P/N: 85338210-111 IAW Q400 SRM 51-41-00, Q400 SRM 51-42-05 AND Q400 SRM 51-40-15. REMOVED INBOARD AND OUTBOARD SEAT TRACK SPLICES COMMON TO SEAT TRACK #8 AND #9 IAW Q400 SRM 51-42-05 AND Q400 SRM 51-40-15. INSTALLED INBOARD AND OUTBOARD SEAT TRACK SPLICES COMMON TO SEAT TRACK# 8 & #9 REF Q400 SRM 51-42-05 & Q400 SRM 51-40-15. REMOVED ACCESS PANEL 144LZ TO FOM IAW Q400 SRM 51-41-00. REMOVE AND INSTALL ON JOB 5405415 OP# 152 FOR PANEL 144LZ. REMOVED 2 EA "T" BRACKET P/N 85328138-114 AT X683 AND X701 AND 1EA "T" BRACKET P/N 85328138-109 AT X714 IAW Q400 SRM 51-42-05. INSTALLED QTY 2 "T" BRACKETS P/N 85328138-114 AT X683 AND X701 AND QTY 1 "T" BRACKET P/N 85328138-109 AT X714 PER DE HAVILLAND DWG 85338201 REV C, DATED 02/04/09.  REMOVED 2 EA "L" BRACKET P/N: 85361529-113 AT X 714 AND X638 IAW Q400 SRM 51-42-05. INSTALLED QTY 2 "L" BRACKETS P/N 85361529-113 AT X714 AND AT X638 PER DE HAVILLAND DWG 85338201 REV C DATED 02/04/09. REMOVED 2 EA "L" BRACKET P/N: 85338193 AT X701 AND X714 IAW Q400 SRM 51-42-05. INSTALLED 2 EA "L" BRACKETS AT X701.0 & X714.0 REF Q400 SRM 51-42-05. LOCATED AND DRILLED NEW SEAT TRACK#9 P/N: 85338210-111, ALL HOLES COMMON TO VERTICAL WEB BTW FS X 668.900 AND X798.102 IAW Q400 SRM 51-40-07. CONTINUED TO LOCATING NEW SEAT TRACK#9 PN 85338210-111 ALL HOLES COMMON TO SHEAR WEB STA 714 TO X783 REF Q400 SRM 51-40-07. LOCATED HOLES COMMON TO SEAT TRACK #9 AND SPLICE AT STA 677.00 IAW Q400 SRM 51-40-07-02-01 AND DE HAVILLAND INC DWG 85338201 REV E DATED 97/02/19. LOCATED AND DRILLED QTY 26 HOLES BETWEEN STA 701.00 AND STA 714.00 IAW Q400 SRM 51-40-07-02-01 AND DE HAVILLAND INC DWG 85339521 REV A. COUNTERSUNK 5/32 RIVET HOLES BETWEEN STA 714.00 AND STA 778.00 IAW Q400 SRM 57-42-05-02-01.  S.SWAN INSTALLED SEAT TRACK# 9 IAW RD 8/4-53-6731 , ISSUE 1 , DATED 9 MARCH 2015 AND DWG 85338201 REV C, DATE 02/04/09 DWG 85339601 REV D, DATED 05/05/20 AND DWG 85339521 REV A , DATED 05/11/02. INSTALLED QTY 7 FASTNERS AT STA 783.102 PER RD 8/4-53-6731, ISSUE 2 , DATED 12-MARCH-2015.
